# SDR 2012FA0000019

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: General aviation
- Aircraft: N770EC
- Make and model: Emb EMB-500
- Aircraft serial: 50000077
- Aircraft time: 190 hours, 144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 50011540406
- Condition: Cracked
- Location: Zone 600
- Part time: 190 hours, 144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING LOWER WING SKIN, AFT OF THE RT MLG, WAS FOUND CRACKED AT THE FORWARD RIVET HOLE FOR THE SKIN ATTACHMENT TO THE MIDDLE RIB DURING A VISUAL INSPECTION.
